| Catalog Number |
120-01-44 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/22/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, approximately 5 years post op initial left tha, this 51 y/o female patient was revised.Head wore through the liner and the cup.Cup needed to be removed.Patient had a hip done in 2008 with m series steam nd acumatch cup.Used competitors device revision cup and exactech head.Patient was last know to be in stable condition following the event.Unable to obtain photos or x-rays.Product not returning - hospital won't release.
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.(d10) concomitant device(s): 120-01-44 - acumatch cluster cup porous coated 44mm.
Additional Manufacturer Narrative
The most likely underlying cause for the revision reported is a combination of risk factors specified in the hhe, including but not limited to use error and being implanted for more than 10 years.However, this cannot be confirmed from the reported information and the devices were not available for evaluation.